# SDR DALA2024041904609

- Difficulty date: April 19, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N350DN
- Make and model: Airbus A321-211
- Aircraft serial: 8207
- Aircraft time: 18,241 hours, 7,959 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frms 69-70 S23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3050, CRACK SHEAR PLATE STR 23 L BTW FR69 TO FR70 AT AFT GALLEY AREA. MEASURES OF CRACK AND MEASURES ARE: L: 0.204 INCHES. CORRECTIVE ACTION: INSTALLED NEW SHEAR PLATE AND BRACKETS (3 E/A) LOCATED STR 23LH BTW FR 69 TO FR 70 AT AFT GALLEY AREA AS PER A321 SRM 51- 42-11, SRM 51-72-11, DWG D53474180. (LP 0301459)
